Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9425
Title: Stability of a nonequilibrium steady-state interface
Author: Hernández Machado, Aurora
Jasnow, D.
Keywords: Transformacions de fase (Física estadística)
Phase transformations (Statistical physics)
Issue Date: 1988
Publisher: The American Physical Society
Abstract: We study the interfacial modes of a driven diffusive model under suitable nonequilibrium conditions leading to possible instability. The external field parallel to the interface, which sets up a steady-state parallel flux, enhances the growth or decay rates of the interfacial modes. More dramatically, asymmetry in the model can introduce an oscillatory component into the interfacial dispersion relation. In certain circumstances, the applied field behaves as a singular perturbation.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.37.656
It is part of: Physical Review A, 1988, vol. 37, núm. 2, p. 656-659.
URI: http://hdl.handle.net/2445/9425
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
14022.pdf926.62 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.